# SDR REXA201000046

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 5,585 hours, 4,148 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING SINGLE PACK OPERATION AT FL250 BETWEEN ATL-PWM THE ISOL VALVE BEGAN OSCILLATING OPEN AND CLOSED.  AS THIS WAS HAPPENING THE RT PACK BEGAN TO OPEN AND CLOSE.  THE PACK WOULD THEN FREEZE.  THE CABIN WAS BEGINNING TO CLIMB AND DESCEND AS WELL.  NOTIFIED MOC AND DISPATCH.  RETURNED TO ATL.  THE DECISION WAS ALSO MADE BY FLIGHT CREW TO DESCEND TO 10000FT.  CREW DIDN’T BELIEVE THE CABIN WAS GOING TO HOLD ANY LONGER.  THE SITUATION WAS NOT IMPROVING.  NOTIFIED DISPATCH, AND DISPATCH DECIDED ALONG WITH MOC FOR ACFT TO LAND TYS.  LANDED UNEVENTFULLY, MAINT IN TYS WORKED ON ACFT, DEPARTED ON TO PWM.  WHILE IN TYS THE ISO VALVE WAS OPERATIONALLY CHECKED IAW 36-13-15 AND DEEMED AIRWORTHY.  AS OF 04/12/10 THERE HAVE BEEN NO REPEATS.
